RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 322, Number 1, Pages 48–51 (Mi dan5696)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the reflection law for the Helmholtz equation

T. V. Savina, B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (233 kB)

English version:
Doklady Mathematics, 1992, 45:1, 42–45

Bibliographic databases:
UDC: 537.874+517.955
Presented: В. П. Маслов
Received: 28.10.1991

Citation: T. V. Savina, B. Yu. Sternin, V. E. Shatalov, “On the reflection law for the Helmholtz equation”, Dokl. Akad. Nauk, 322:1 (1992), 48–51; Dokl. Math., 45:1 (1992), 42–45

Citation in format AMSBIB
\Bibitem{SavSteSha92}
\by T.~V.~Savina, B.~Yu.~Sternin, V.~E.~Shatalov
\paper On the reflection law for the Helmholtz equation
\jour Dokl. Akad. Nauk
\yr 1992
\vol 322
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan5696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1158949}
\zmath{https://zbmath.org/?q=an:0807.35024}
\transl
\jour Dokl. Math.
\yr 1992
\vol 45
\issue 1
\pages 42--45


Linking options:
  • http://mi.mathnet.ru/eng/dan5696
  • http://mi.mathnet.ru/eng/dan/v322/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On “balayage inwards” of charges in $\mathbb R^n$”, Math. Notes, 54:6 (1993), 1246–1260  mathnet  crossref  mathscinet  zmath  isi
    2. T. V. Savina, “On reflection formulas for higher-order elliptic equations”, Math. Notes, 57:5 (1995), 511–521  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:25
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020